MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 560 HEMATOLOGY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 560 HEMATOLOGY SYSTEM
Model Number ADVIA 560 HEMATOLOGY SYSTEM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A sample barcode was misread on an advia 560 hematology system with an autoloader.Siemens is investigating the issue.
 
Event or Problem Description
A sample barcode was misread on an advia 560 hematology system with an autoloader.Patient sample identification number (sid) (b)(6) was misread as sid (b)(6).There was no other patient sample with the sid (b)(6).Initial results were not reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2019-00410 on 08-nov-2019.Additional information (22-nov-2019): the customer did not provide additional information.The cause of the event could not be established.Potential causes of the event include the customer barcode quality, or that barcode reader programming is needed to accommodate the customer's barcode symbology.The system is performing according to specifications.No further evaluation of this device is required.

Brand Name
ADVIA 560 HEMATOLOGY SYSTEM
Common Device Name
ADVIA 560 HEMATOLOGY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9295311
Report Number2432235-2019-00410
Device Sequence Number16734386
Product Code GKZ
UDI-Device Identifier00630414601816
UDI-Public00630414601816
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 560 HEMATOLOGY SYSTEM
Device Catalogue Number11170842
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/16/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1